# SDR SWAA2016082955211

- Difficulty date: August 26, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 4,538 hours, 1,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: 3150741
- Condition: Popped
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS CIRCUIT BREAKER POPPED ON P6-11 CIRCUIT BREAKER PANEL.  RESET CIRCUIT BREAKER IAW SWPM.
